# SDR DALA2022012400487

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 78,114 hours, 10,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 REPETITIVE WRITE UPS OF 1L DOOR WONT DISARM UPON ARRIVING TO GATE. CORRECTIVE ACTION: T/S. TESTED "OK" ON HEAT CONTROL UNIT 30H. HOWEVER REMOVED AND REPLACED 3DH DUE TO LOOSE LATCH TO CONNECTOR. R/R 3MJ PROX SWITCH CTL UNIT PER A330 AMM 52-71. BITE TEST PASSED. NO FAULTS DETECTED. (2092101)
